# SDR HEEA078776

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,671 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: 206061432119
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HAS A CRACK NEAR TOP LEFT HAND SECTION.
